# SDR 99ZZZX3944

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 1130 RBL 36 HAS CORROSION AROUND SCREW HOLES.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER STATED POSSIBLE CAUSE AS LIQUID SPILLS OR DISSIMILAR METAL.
